Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

ESI shots in back, white blotches on tongue and cheek. Will I be okay?

2 weeks ago my husband got ESI shots in his back. Now he has way more problems then ever. But one I m mostly concerd with is white bloches on his tongue and cheek. I read on the Internet that it may come from an increase in liquids or it may be his body treading the shot like an infection. Witch sound like good reasons in my oppenion just looking at him. Could the white bloches on his tongue be from the shots or could it be from a whole other reason .
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

White patches on tongue and cheek would be euther leukoplakia or candidal oral thrush.

Internal diseases like DM,HIV,anaemia and other diseases should be ruled out.

His dieases is mot related with shots.

If he is having bad habit of tobacco or smoking, he should leave it.

Oral hygiene should be improved with antiseptoc gargles.

Antifungal tablets with antifungal oral paits would be advised for about 2 weeks.

If no response, antoxidants orally for few months and local tacrolimus oint 0.03% should be applied on the white patches in mouth.

Improve immunity withimmunobusters.

Avoid stress.

Have healthy food.

I hope you got my answer.


Dr. Ilyas Patel MD

Answered: Sat, 20 Jul 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor